Segui
ZoltŠn M. Balogh
ZoltŠn M. Balogh
Professor of Mathematics, University of Bern
Email verificata su math.unibe.ch - Home page
Titolo
Citata da
Citata da
Anno
Size of characteristic sets and functions with prescribed gradient
ZM Balogh
Walter de Gruyter GmbH & Co. KG 2003 (564), 63-83, 2003
1712003
Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains
ZM Balogh, M Bonk
Commentarii Mathematici Helvetici 75, 504-533, 2000
1362000
Geometric characterizations of Gromov hyperbolicity
ZM Balogh, SM Buckley
Inventiones mathematicae 153 (2), 261-301, 2003
1062003
Polar coordinates in Carnot groups
ZM Balogh, JT Tyson
Mathematische Zeitschrift 241, 697-730, 2002
932002
Sub-Riemannian vs. Euclidean dimension comparison and fractal geometry on Carnot groups
ZM Balogh, JT Tyson, B Warhurst
Advances in mathematics 220 (2), 560-619, 2009
692009
Regularity of convex functions on Heisenberg groups
ZM Balogh, M Rickly
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 2 (4), 847-868, 2003
622003
Intrinsic curvature of curves and surfaces and a Gauss–Bonnet theorem in the Heisenberg group
ZM Balogh, JT Tyson, E Vecchi
Mathematische Zeitschrift 287 (1), 1-38, 2017
602017
Comparison of Hausdorff measures with respect to the Euclidean and the Heisenberg metric
ZM Balogh, M Rickly, FS Cassano
Publicacions Matematiques, 237-259, 2003
592003
Absolute continuity of quasiconformal mappings on curves
ZM Balogh, P Koskela, S Rogovin
GAFA Geometric And Functional Analysis 17 (3), 645-664, 2007
562007
Singular solutions, homogeneous norms, and quasiconformal mappings in Carnot groups
ZM Balogh, I Holopainen, JT Tyson
Mathematische Annalen 324 (1), 159-186, 2002
542002
Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group
ZM Balogh
Journal d’Analyse Mathťmatique 83 (1), 289-312, 2001
542001
Lifts of Lipschitz maps and horizontal fractals in the Heisenberg group
ZM Balogh, R Hoefer-Isenegger, JT Tyson
Ergodic Theory and Dynamical Systems 26 (3), 621-651, 2006
532006
Projection and slicing theorems in Heisenberg groups
ZM Balogh, K Fšssler, P Mattila, JT Tyson
Advances in mathematics 231 (2), 569-604, 2012
492012
Quasiconformality, quasisymmetry, and removability in Loewner spaces
ZM Balogh, P Koskela
Duke Mathematical Journal 101 (3), 555, 2000
492000
Fundamental solution for the Q-Laplacian and sharp Moser–Trudinger inequality in Carnot groups
ZM Balogh, JJ Manfredi, JT Tyson
Journal of Functional Analysis 204 (1), 35-49, 2003
482003
The Stepanov differentiability theorem in metric measure spaces
ZM Balogh, K Rogovin, T ZŁrcher
The Journal of Geometric Analysis 14, 405-422, 2004
462004
Geometric inequalities on Heisenberg groups
ZM Balogh, A KristŠly, K Sipos
Calculus of variations and partial differential equations 57 (2), 61, 2018
432018
The effect of projections on dimension in the Heisenberg group
ZM Balogh, E Durand-Cartagena, K Fšssler, P Mattila, JT Tyson
Revista Matematica Iberoamericana 29 (2), 381-432, 2013
382013
Sharp isoperimetric and Sobolev inequalities in spaces with nonnegative Ricci curvature
ZM Balogh, A KristŠly
Mathematische Annalen 385 (3), 1747-1773, 2023
372023
Lions-type compactness and Rubik actions on the Heisenberg group
ZM Balogh, A KristŠly
Calculus of variations and partial differential equations 48 (1), 89-109, 2013
372013
Il sistema al momento non puÚ eseguire l'operazione. Riprova piý tardi.
Articoli 1–20